Hopf algebra of permutation pattern functions

Abstract : We study permutation patterns from an algebraic combinatorics point of view. Using analogues of the classical shuffle and infiltration products for word, we define two new Hopf algebras of permutations related to the notion of permutation pattern. We show several remarkable properties of permutation patterns functions, as well their occurrence in other domains.
Type de document :
Communication dans un congrès
Louis J. Billera and Isabella Novik. 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), 2014, Chicago, United States. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), pp.839-850, 2014, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01207565
Contributeur : Coordination Episciences Iam <>
Soumis le : jeudi 1 octobre 2015 - 09:28:30
Dernière modification le : mardi 7 mars 2017 - 15:25:31
Document(s) archivé(s) le : samedi 2 janvier 2016 - 10:48:43

Fichier

dmAT0172.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01207565, version 1

Collections

Citation

Yannic Vargas. Hopf algebra of permutation pattern functions. Louis J. Billera and Isabella Novik. 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), 2014, Chicago, United States. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), pp.839-850, 2014, DMTCS Proceedings. 〈hal-01207565〉

Partager

Métriques

Consultations de la notice

96

Téléchargements de fichiers

266